Open Access
Translator Disclaimer
April, 1986 Sample Moduli for Set-Indexed Gaussian Processes
Kenneth S. Alexander
Ann. Probab. 14(2): 598-611 (April, 1986). DOI: 10.1214/aop/1176992533

Abstract

Sample path behavior is studied for Gaussian processes $W_p$ indexed by classes $\mathscr{L}$ of subsets of a probability space $(X, \mathscr{A}, P)$ with covariance $EW_P(A)W_P(B) = P(A \cap B)$. A function $\psi$ is found in some cases such that $\lim \sup_{t\rightarrow 0}\sup\{|W_P(C)|/\psi(P(C)): C \in \mathscr{L}, P(C) \leq t\} = 1$ a.s. This unifies and generalizes the LIL and Levy's Holder condition for Brownian motion, and some results of Orey and Pruitt for the Brownian sheet.

Citation

Download Citation

Kenneth S. Alexander. "Sample Moduli for Set-Indexed Gaussian Processes." Ann. Probab. 14 (2) 598 - 611, April, 1986. https://doi.org/10.1214/aop/1176992533

Information

Published: April, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0601.60037
MathSciNet: MR832026
Digital Object Identifier: 10.1214/aop/1176992533

Subjects:
Primary: 60G15
Secondary: 60G17

Keywords: Gaussian process , sample modulus , set-indexed process , Vapnik-Cervonenkis class

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.14 • No. 2 • April, 1986
Back to Top